# SDR SWIA202055370

- Difficulty date: November 19, 2020
- Submitted: January 8, 2021
- Operation: Air carrier
- Aircraft: N755SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10220
- Aircraft time: 41,741 hours, 26,617 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Roller
- Condition: Out Of Tolerance
- Location: Rt Slat Track
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SLAT TRACK 1-2.  OUTBOARD AND INBOARD FWD ROLLERS (2 TOTAL) BEARINGS ARE OUT OF LIMITS AND REQUIRE REPLACEMENT.  C-CHECK RO 1/6/2021.  REMOVED AND REPLACED RT SLAT TRACK 1-2.  OUTBOARD AND INBOARD FWD ROLLERS AS REQUIRED, IAW CRJ 700 AMM 27-81-44-400-801-A01.  SEE ATTACHED CONTINUATION CARD FOR WORK PERFORMED.
